Wow, that's quite a list to unpick... And do you take them all at least two hours away from your thyroid hormone?
Have tried taking magnesium and/or large doses of vit C for the constipation? Much better for you than that drug. You can take up to 450 mcg magnesium citrate, and up to 5000 mg vit C - as much as you need, and it will be doing you good at the same time. The vit C will improve your absorption of other things.
Whist I love ibuprofen, because it's the only thing that controls my pain, I have to admit it's not good for you. It does lower you pro/prebiotics, so if you take a lot of ibuprofen, it might be a good idea to take some biotics as well. Taking them will also improve your absorption.
There is absolutely no point in taking a multivit, it's useless at best and dangerous at worst. You won't get anything from it, so it's a waste of money. What you should do is get your vit D, vit B12, folate and ferritin tested, and - using those results as a base - take just what you need in quantities that are going to help you.
Why are you taking the statin? They don't help women and are not recommended for hypos. However, they do cause a lot of side-effects, and they, too, can be dangerous. High cholesterol is not a disease, it is a symptom that something else is wrong in your body. You really should do your own research on that, but I can tell you, I wouldn't take them myself.
Cholesterol is necessary for all sorts of functions in the body. Low cholesterol will cause more problems than high cholesterol - no, it doesn't cause heart attacks or strokes. With low cholesterol you will have low vit D - and that will cause a lot of symptoms. You will also have low sex hormones - sex hormones are made of cholesterol - which will have knock-on effect on your thyroid. So, you will have a lot of trouble stabilising your hormones in general.
Tums... 2 Tums tablets contains 400 mg calcium. So, you need to take them at least four hours away from your thyroid hormone. They are for people with high stomach acid. As a hypo, you are more likely to have low stomach acid - hence some of the absorption problems. However, the symptoms are the same. Have a look at this article, at the end of which is a home test to determine your level of stomach acid. If your stomach acid is low, Tums are just going to make things worse.
So, there are a lot of changes that could be made to your dosing regimes, which have the potential to make you feel better. Less is more, as they say.